Correction to “Domains of attraction in several dimensions”
Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 17 (1981) no. 1, pp. 143-145.
@article{AIHPB_1981__17_1_143_0,
     author = {Gin\'e, Evarist},
     title = {Correction to {{\textquotedblleft}Domains} of attraction in several dimensions{\textquotedblright}},
     journal = {Annales de l'institut Henri Poincar\'e. Section B. Calcul des probabilit\'es et statistiques},
     pages = {143--145},
     publisher = {Gauthier-Villars},
     volume = {17},
     number = {1},
     year = {1981},
     mrnumber = {610503},
     zbl = {0453.60009},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1981__17_1_143_0/}
}
TY  - JOUR
AU  - Giné, Evarist
TI  - Correction to “Domains of attraction in several dimensions”
JO  - Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
PY  - 1981
SP  - 143
EP  - 145
VL  - 17
IS  - 1
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1981__17_1_143_0/
LA  - en
ID  - AIHPB_1981__17_1_143_0
ER  - 
%0 Journal Article
%A Giné, Evarist
%T Correction to “Domains of attraction in several dimensions”
%J Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
%D 1981
%P 143-145
%V 17
%N 1
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPB_1981__17_1_143_0/
%G en
%F AIHPB_1981__17_1_143_0
Giné, Evarist. Correction to “Domains of attraction in several dimensions”. Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 17 (1981) no. 1, pp. 143-145. http://www.numdam.org/item/AIHPB_1981__17_1_143_0/

[1] A. Araujo, E. Giné, The central limit theorem for real and Banach valued random variables. Wiley, New York; 1980. | MR | Zbl

[2] E. Giné, Domains of partial attraction in several dimensions. Ann. Inst. Henry Poincare, S. A, t. XVI, 1980, p. 87-100. | Numdam | MR | Zbl

[3] E. Giné, V. Mandrekar, J. Zinn, On sums of independent random variables with values in Lp, 2 ≤ p < ∞. Lectures Notes in Math., t. 709, 1979, p. 111-124. | Zbl